Alert archive / Maine / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 25, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jun 21, 2021, 6:38 PM EDT for Franklin County, Oxford County, Maine; Coos County, New Hampshire. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2021, 6:38 PM EDT (22:38 UTC)
- Expired
- Jun 21, 2021, 7:30 PM EDT
- In force
- 52 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, ME, Oxford County, ME, Coos County, NH
The radar
The Portland,ME radar (KGYX), 125 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 6:40 PM EDT | TSTM WND DMG | 3 Nw Errol, NH | TREES DOWN ON HIGHWAY 26 NEAR BLACK MOUNTAIN. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 1:11 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1333 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
717
WUUS51 KGYX 212238
SVRGYX
MEC007-017-NHC007-212330-
/O.NEW.KGYX.SV.W.0025.210621T2238Z-210621T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
638 PM EDT Mon Jun 21 2021
The National Weather Service in Gray Maine has issued a
* Severe Thunderstorm Warning for...
Northwestern Oxford County in western Maine...
West central Franklin County in western Maine...
East central Coos County in northern New Hampshire...
* Until 730 PM EDT.
* At 638 PM EDT, a severe thunderstorm was located near Errol, or 18
miles east of Colebrook, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Rangeley, Errol, Weld, Dallas Plantation, Clarksville, Byron,
Magalloway Plantation, Adamstown, Richardsontown, Davis,
Parkertown, Lincoln Plantation, Rangeley Plantation, Lower
Cupsuptic, Wentworth Location, Lang, Tim Pond, Stetsontown, Sandy
River Plantation and Upper Cupsuptic.
This also includes...
Bemis Mountain and Elephant Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4478 7122 4499 7121 4515 7063 4474 7058
TIME...MOT...LOC 2238Z 262DEG 28KT 4487 7112
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
DS2 follow-up statements
007
WWUS51 KGYX 212258
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
658 PM EDT Mon Jun 21 2021
NHC007-212307-
/O.CAN.KGYX.SV.W.0025.000000T0000Z-210621T2330Z/
Coos NH-
658 PM EDT Mon Jun 21 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COOS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4478 7101 4503 7104 4515 7063 4474 7058
TIME...MOT...LOC 2257Z 262DEG 28KT 4489 7091
$$
MEC007-017-212330-
/O.CON.KGYX.SV.W.0025.000000T0000Z-210621T2330Z/
Oxford ME-Franklin ME-
658 PM EDT Mon Jun 21 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHWESTERN OXFORD AND WEST CENTRAL FRANKLIN COUNTIES...
At 657 PM EDT, a severe thunderstorm was located 13 miles northeast
of Errol, or 13 miles west of Rangeley, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rangeley, Weld, Dallas Plantation, Byron, Magalloway Plantation,
Adamstown, Richardsontown, Davis, Parkertown, Lincoln Plantation,
Rangeley Plantation, Lower Cupsuptic, Lang, Tim Pond, Sandy River
Plantation, Stetsontown and Upton.
This also includes...
Bemis Mountain and Elephant Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Rangely Lake get away from the water and move indoors
or inside a vehicle. remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4478 7101 4503 7104 4515 7063 4474 7058
TIME...MOT...LOC 2257Z 262DEG 28KT 4489 7091
HAIL...1.00IN
WIND...60MPH
$$
DD035
WWUS51 KGYX 212323
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
723 PM EDT Mon Jun 21 2021
MEC007-017-212332-
/O.EXP.KGYX.SV.W.0025.000000T0000Z-210621T2330Z/
Oxford ME-Franklin ME-
723 PM EDT Mon Jun 21 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OXFORD AND WEST
CENTRAL FRANKLIN COUNTIES WILL EXPIRE AT 730 PM EDT...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning will be allowed to expire.
LAT...LON 4478 7101 4503 7104 4515 7063 4474 7058
TIME...MOT...LOC 2322Z 262DEG 28KT 4491 7068
$$
DDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 5:45 PM EDT, 53 minutes earlier.
Area forecast discussion, Jun 21, 5:45 PM EDT, 53 minutes before
Area Forecast Discussion National Weather Service Gray ME 545 PM EDT Mon Jun 21 2021 .SYNOPSIS... A cold front approaches from the west with showers and storms possible this evening. Some storms could be strong to severe, especially over northern and western areas. The cold front gradually pushes east out over the waters late Tuesday, then high pressure returns for a cooler and quiet end to the week. The heat and humidity begins to build once again this upcoming weekend. && .NEAR TERM /TONIGHT/... 545PM UPDATE... Forecast thinking hasn't changed a whole lot. Line of storms with a few supercells ahead of it will roll into the forecast area from the west over the next few hours, although it is not expected to last long after it arrives. Meanwhile, fog has moved in on the Midcoast and a Dense Fog Advisory will be issued. ORIGINAL DISCUSSION... Moderately unstable and well-sheared air mass in place across the forecast area as of this Monday afternoon. The atmosphere is ripe for severe thunderstorms. However, timing is an issue because the best forcing for ascent remains well to our west in the vicinity of the storms in western NY. This puts into question what our storm coverage will be over the next 8 hours or so. For the time being, strongest storms are likely to remain just north of our border with Canada as well as over upstate NY and Vermont. Cannot rule out isolated storms through 22z but the vast majority of the forecast area will remain quiet. As the evening begins, better lift will enter the forecast area from the west and should allow a few strong to severe storms to enter the watch area across northern and western NH. It'll likely be even later for areas farther south and east. By then, heating will be done and the boundary layer should begin to stabilize somewhat. So if the convection currently to our west doesn't organize greatly and have a well-balanced cold pool with it, the storms entering the CT River Valley south of the watch area will likely weaken and eventually dissipate as they potentially reach central NH. However, a few storms there could be severe upon entering the forecast area. For southeastern NH and our Maine zones south of the mountains, the chances for thunder or much rain for that matter doesn't look good. Storms should fall apart for the most part before entering these areas although a few rumbles will be possible b prior to 06z or so. To summarize, the best chances for severe weather will be in the current severe thunderstorm watch area northeastward to the western ME mountains. The next best chance will be to the south of the watch area along the CT River. Damaging winds will be the main threat although heavy downpours and localized flooding will be possible if and where storms train across western zones. An isolated tornado cannot be ruled out. Otherwise, fog and/or low clouds will move inland early on this evening, mainly northeast of Portland and perhaps into portions of central ME. It could be locally dense on the Midcoast. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... Mostly cloudy skies are expected on Tuesday in the wake of a cold front that should have moved just offshore around 12z. The question remains how much anafrontal precipitation will occur during the day? The solutions continue to vary with the 12z ECMWF leading the pack with a good dose of rainfall Tuesday afternoon. Did not go that heavy handed at this time and stayed closer to the GFS solution for now. Skies clear out Tuesday night as high pressure moves in. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Surface high pressure will build to our southwest Wednesday with cooler and much drier air funneling into northern New England on northwest winds. High pressure will crest over the area Wednesday night before settling offshore through the end of the work week. This will bring fair weather, comfortable humidity levels and temperatures in the upper 70s to low 80s with cooler conditions along the coast Thursday and Friday. Going into the weekend a long wave trough at 500 mb deepens to our west as heights rise along the west coast of North America. This will set up deep southwest flow allowing for temperatures and humidity to rise Saturday into Sunday. With the increasing heat and humidity will come the threat for showers and thunderstorms with the best chances for precipitation holding off until Sunday. A cold front will be well offshore Wednesday morning with breezy northwest winds ushering in cooler and drier air. Downsloping winds will allow coastal areas to be the warm spot with highs into the mid 70s there to upper 60s across the north. With mostly sunny skies and dewpoints in the 40s it will be a nice late June day. High pressure crests over the region Wednesday night. Clear skies and light winds will maximize what radiational cooling we can achieve on one of the shortest nights of the year with lows dropping to near 40F in the north to near 50F across the south. High pressure shifts offshore Thursday and will maintain fair weather into Friday. Persistent southerly flow around the western edge of the high will keep coastal areas cooler than the interior and will lead to a steady rise in humidity, although dewpoints will not reach the 60s until Friday night. Heat and humidity builds Saturday into Sunday as a long wave trough deepens to our west. A frontal system will become established within the eastern side of the trough and will slowly advance eastward. This frontal system looks to remain to our west through the weekend with Saturday looking to have better chances of being dry than Sunday. Have steadily increased PoPs from 20-40 percent Saturday to 40-60 percent Sunday. Ensembles show high probabilities of PWATs exceeding 1.5 inches and instability greater than 500 J/kg Sunday afternoon so this looks to be a time to watch for strong thunderstorms and heavy rain. && .AVIATION /22Z MONDAY THROUGH SATURDAY/... Short Term...VFR prevails over the majority of the region this afternoon with the only exception being a marine fog and/or stratus bank nipping the coast mainly northeast of PWM. These lower conditions will move farther inland on the Midcoast this evening with lowering cigs and vsbys. The question is does PWM and PSM get into the action. For the time being latest satellite imagery shows the low clouds remaining just east and northeast of PWM and much farther away from PSM. Will go conservative on both of those TAFS. Late this evening and tonight, a cold front approaches from the west with showers and decaying storms. On Tuesday, conditions may become MVFR everywhere in light rain or showers. Long Term...VFR likely Wednesday through Friday. Increasing moisture Friday night through the weekend will bring chances for reduced visibility in overnight fog and scattered showers. && .MARINE... Short Term...South winds will increase this evening ahead of an approaching cold front which will also elevate seas to 4-6 ft. A SCA is currently in effect for the outer waters. Gusts up to 30 kts may develop over all waters when a stronger jet moves overhead later this evening. Winds decrease to below SCA levels as low pressure enters the Gulf of Maine early Tuesday, but waves may prolong SCA conditions. Low pressure shifts east toward the Bay of Fundy by the end of Tuesday with an offshore wind in its wake. Long Term...Winds and seas expected to remain below SCA thresholds as high pressure crosses the waters Wednesday into Thursday and remains just to the east of the waters into Saturday. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...Small Craft Advisory until 6 AM EDT Tuesday for ANZ150-152-154. && NEAR TERM UPDATE...Kimble SHORT TERM...Ekster LONG TERM...Schroeter
Hazardous weather outlook, Jun 21, 5:50 PM EDT, 48 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 550 PM EDT Mon Jun 21 2021 MEZ022-024>028-222200- Interior Waldo-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo- 550 PM EDT Mon Jun 21 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY... This Hazardous Weather Outlook is for south central Maine and southwest Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-222200- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 550 PM EDT Mon Jun 21 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Locally dense fog is possible tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ007>009-012>014-018>021-023-033-NHZ004-006>015-222200- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Interior York- Central Interior Cumberland-Androscoggin-Kennebec-Coastal York- Interior Cumberland Highlands-Northern Carroll-Southern Carroll- Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 550 PM EDT Mon Jun 21 2021 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, west central Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Tonight. A few thunderstorms are possible this evening. Some storms could be strong to severe with damaging winds and hail as the primary threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NHZ001>003-005-222200- Northern Coos-Southern Coos-Northern Grafton-Southern Grafton- 550 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern New Hampshire. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 21, 4:02 PM EDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Gray ME
402 PM EDT Mon Jun 21 2021
MEZ009-212045-
Central Somerset-
402 PM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SOMERSET COUNTY...
At 401 PM EDT, a strong thunderstorm was located 19 miles northwest
of Jackman, moving northeast at 15 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Soldiertown, Sandy Bay, Town Of Thorndike, Hammond, Alder Brook,
Pittston Academy Grant, Moose River, Comstock, Forsyth and Brassua.
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4571 6993 4569 7049 4571 7047 4570 7044
4573 7038 4580 7042 4580 7040 4584 7037
4586 7031 4589 7026 4593 7026 4594 7024
4596 7026 4597 6993
TIME...MOT...LOC 2001Z 238DEG 15KT 4578 7059
DSSpecial weather statement, Jun 21, 5:14 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Gray ME
514 PM EDT Mon Jun 21 2021
MEZ009-212145-
Central Somerset-
514 PM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SOMERSET COUNTY...
At 513 PM EDT, a strong thunderstorm was located 7 miles west of
Seboomook, or 27 miles northeast of Jackman, moving east at 25 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Seboomook, Plymouth and Pittston Academy Grant.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4587 6965 4585 6968 4588 6971 4587 6972
4585 6971 4583 6971 4588 6997 4597 6997
4598 6974 4598 6968
TIME...MOT...LOC 2113Z 248DEG 20KT 4592 6988
DSSpecial weather statement, Jun 21, 5:38 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Gray ME
538 PM EDT Mon Jun 21 2021
NHZ001-002-212215-
Northern Coos-Southern Coos-
538 PM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL COOS COUNTY...
At 538 PM EDT, a strong thunderstorm was located over Bloomfield, or
9 miles southwest of Colebrook, moving northeast at 30 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Colebrook, Pittsburg, Dixville, Stratford, Columbia, Clarksville and
Stewartstown.
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4479 7157 4482 7158 4484 7155 4486 7155
4491 7150 4493 7151 4496 7152 4499 7154
4501 7151 4500 7148 4501 7147 4502 7150
4507 7150 4513 7142 4475 7131 4472 7161
4475 7163
TIME...MOT...LOC 2138Z 232DEG 26KT 4483 7167
DSSpecial weather statement, Jun 21, 6:23 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Gray ME
623 PM EDT Mon Jun 21 2021
NHZ002-003-212300-
Northern Grafton-Southern Coos-
623 PM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN COOS AND NORTH
CENTRAL GRAFTON COUNTIES...
At 623 PM EDT, a strong thunderstorm was located over Lower
Waterford, or near Littleton, moving northeast at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Littleton, Bethlehem, Lisbon, Dalton, Lyman, Whitefield and Monroe.
This includes Interstate 93 between mile markers 123 and 131.
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4434 7198 4434 7193 4435 7191 4434 7188
4434 7185 4436 7181 4438 7182 4440 7179
4441 7176 4440 7174 4441 7174 4442 7170
4434 7160 4425 7193 4432 7201
TIME...MOT...LOC 2223Z 236DEG 17KT 4435 7185
TubbsSpecial weather statement, Jun 21, 6:25 PM EDT, 13 minutes before
Special Weather Statement National Weather Service Gray ME 625 PM EDT Mon Jun 21 2021 MEZ007-NHZ001-212300- Northern Oxford-Northern Coos- 625 PM EDT Mon Jun 21 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN COOS COUNTY... At 624 PM EDT, a strong thunderstorm was located over Dixville, or 9 miles east of Colebrook, moving northeast at 20 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Colebrook, Errol, Dixville, Pittsburg, Columbia, Clarksville, Wentworth Location, Magalloway Plantation, Lincoln Plantation and Stewartstown. LAT...LON 4480 7136 4501 7135 4511 7107 4483 7104 TIME...MOT...LOC 2224Z 238DEG 18KT 4489 7130 DS
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 3:36 AM EDT | Small Craft Advisory | GYX | 26 hr | |
| Jun 21, 9:33 AM EDT | Special Weather Statement | GYX | Oxford | 27 min |
| Jun 21, 4:02 PM EDT | Special Weather Statement | GYX | Somerset | 43 min |
| Jun 21, 4:14 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 61 min |
| Jun 21, 4:33 PM EDT | Tornado Warning | GYX | Somerset | 42 min |
| Jun 21, 5:14 PM EDT | Special Weather Statement | GYX | Somerset | 31 min |
| Jun 21, 5:46 PM EDT | Dense Fog Advisory | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo | 14 hr |
| Jun 21, 6:52 PM EDT | Special Weather Statement | GYX | Somerset | 38 min |
| Jun 21, 7:06 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 39 min |
| Jun 21, 7:16 PM EDT | Special Weather Statement | GYX | Franklin | 29 min |
| Jun 21, 7:47 PM EDT | Special Weather Statement | GYX | Somerset | 28 min |
| Jun 21, 5:47 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 43 min |
| Jun 21, 6:25 PM EDT | Special Weather Statement | GYX | Coos | 35 min |
| Jun 21, 6:48 PM EDT | Special Weather Statement | GYX | Grafton | 27 min |
| Jun 21, 6:56 PM EDT | Severe Thunderstorm Warning | GYX | Grafton, Sullivan | 35 min |
| Jun 21, 7:01 PM EDT | Special Weather Statement | GYX | Grafton | 29 min |
| Jun 21, 7:36 PM EDT | Special Weather Statement | GYX | Coos | 24 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2021Severe Thunderstorm Warnings in New Hampshire, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.